# SDR CALA2025100709723

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 39,454 hours, 14,280 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL FUME ODOR AND VISIBLE VAPOR IN WHEEL WELL TUNED ON PACKS AND HYD SYSTEM, UNABLE TO DUPLICATE. NO EVIDENCE OF VAPOR OR ODOR NOTED. REF AMM 05-51-00
